Sh:396

Bib entry
@article{Sh:396,
 author = {Frankiewicz, Ryszard and Shelah, Saharon and Zbierski, Pawe{\l}},
 title = {{On closed $P$-sets with ccc in the space $\omega^*$}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {58},
 number = {4},
 year = {1993},
 pages = {1171--1176},
 issn = {0022-4812},
 doi = {10.2307/2275135},
 mrclass = {03E35 (03E05 54A35 54G99)},
 mrnumber = {1253914},
 mrreviewer = {Judith Roitman},
 doi = {10.2307/2275135},
 note = {\href{https://arxiv.org/abs/math/9303207}{arXiv: math/9303207}},
 arxiv_number = {math/9303207}
}